# SDR SWAA2022020742511

- Difficulty date: January 17, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 54,626 hours, 31,949 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON LAV SERVICE DOOR (145AL) INTERIOR SURFACE LOCAL TO BONDING JUMPER. / REMOVED AND REPLACED LAV SERVICE DOOR (145AL) IAW AMM 52-49-07-000-801 AND 52-49-07-400-801 BOND CHECK GOOD.
